# SDR 2013F00128

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: General aviation
- Aircraft: VHOGR
- Make and model: Boeing 767338
- Aircraft serial: 28724
- Aircraft time: 61,107 hours, 17,523 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY MX HAS BEEN CARRIED OUT.  VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING IAW SB 767-28A0053,  REV 03.  THIS INSPECTION IS MANDATED BY AD/B767/123 (FAA AD 2000-11-06 AMDT 39-11754 REFERS) ISSUED BY (CASA).  DURING RT AUX TANK OVERRIDE, JETTISON WIRE BUNDLE INSPECTION - FOUND JETTISON PUMP M1731OUTER WIRE SLEEVING SPLIT ADJACENT TO REAR SPAR.  NO DAMAGE TO ELECTRICAL WIRE.  OUTER SLEEVING REPLACED ON WIRE BUNDLE FOR RT AUX TANK OVERRIDE/JETTISON PUMP M1731.  DURING LT AUX TANK OVERRIDE/JETTISON PUMP WIRE BUNDLE INSPECTION, FOUND OUTER SLEEVING ON BOTH WIRE BUNDLES TO HAVE NICKS AND SPLITS IN NUMEROUS POSITIONS, FOR M1730 JETTISON PUMP AND M636 OVERRIDE PUMP.  NO DAMAGE TO ELECTRICAL WIRE.  INNER AND OUTER SLEEVING REPLACED ON BOTH M636 OVERRIDE PUMP AND M1730 JETTISON PUMP WIRE BUNDLES IAW SB 767-28A0053, REV 3.  DURING LT MAIN TANK FWD AND AFT BOOST PUMP WIRE BUNDLE INSPECTION, FOUND OUTER SLEEVING TO HAVE NICKS IN NUMEROUS PLACES ON BOTH WIRE BUNDLES FOR FWD M332 AND AFT M333 BOOST PUMPS.  INNER AND OUTER SLEEVING REPLACED ON BOTH FWD M332 AND AFT M333 BOOST PUMP WIRE BUNDLES IAW SB 767-28A0053, REV 3.  THE PREVIOUS VISUAL INSP OF THIS ZONE WAS CARRIED OUT ON 20 MARCH 2000.  (AT THE TIME OF INSPECTION, AIRCRAFT FLIGHT HOURS: 11,970; FLIGHT CYCLES: 3,540).
